# SDR ASAA2018040124105

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 36,507 hours, 10,966 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Part time: 49,423 hours, 18,950 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LIGHT ON THE VNAV BUTTON AND THE A/T ARM LIGHT ON THE MCP WERE INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34. MCP INSTALLATION TESTED GOOD IAW AMM 22-11-34. LRU REPLACEMENT TESTED FOR MCP, BITE TEST GROUP 32, TESTED NORMAL.  DFCS LAND VERIFY, BITE TEST GROUP 49 TESTED NORMAL IAW AMM 22-11-00/201.
